# SDR DXTA2009020203485

- Difficulty date: February 2, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N761QS
- Make and model: Gulstm 200
- Aircraft serial: 176
- Aircraft time: 836 hours, 504 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2730000004
- Part serial: IL135
- Condition: Inoperative
- Location: Mlg
- Part time: 831 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, GEAR RETRACTION, RT MAIN GEAR STAYED YELLOW 2-3 SECONDS LONGER THAT LT OR NOSE; ON GEAR EXTENSION FOR LANDING, RT MAIN GEAR INDICATED RED.    
  REMOVED RIGHT MLG ACTUATOR,  INSTALLED REPAIRED ACTUATOR.  OPS CHECK GOOD.  WORK PERFORMED REFERENCING CMP 321004.
